# SDR TWAA0017701

- Difficulty date: November 2, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 64,058 hours, 16,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON FLOORBEAM CAP AT STA 1351, BETWEEN STRINGER 33L AND 39L.  REPLACED FLOORBEAM CAP AT STA 1351 PER SRM 51-10-02.
